Top answers from doctors based on your search:
Disclaimer

one year old injections side effects

A 35-year-old female asked:
Dr. Mark Diamond
46 years experience Pediatrics
Safe: Relatively safe drug with very large margin of safety.I have seen some diarrhea, but that is about it for that dose. And any risk is far outweighed by ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 16-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Sermorelin: The drug stimulates the anterior. Pituitary to produce growth hormone. It can produce pain and redness at the site of injection. Also it can cause hea ... Read More
1
1 thank
A 16-year-old male asked:
Dr. Robert Killian
28 years experience General Practice
Danger: If you are not under the care of a physician who is prescribing this extreme and dangerous treatment then please stop. Get to your ?Pediatrician. I se ... Read More
Dr. James Ferguson
46 years experience Pediatrics
Loss of money: There is no evidence that giving growth hormone to a normal (not deficient or resistant) person would gain more height.They might reach their final he ... Read More
A 43-year-old male asked:
Dr. Natalie Hodge
26 years experience Pediatrics
No: I am not aware of any research to support this. It would not be unusual for a teen with severe acne to be well into puberty and to be at the tail en ... Read More
1
1 thank
A 12-year-old male asked:
Dr. Justin Alvey
26 years experience Pediatrics
Get this checked out: This could be caused by a large number of things, but is not likely normal. Most likely, this is a symptoms of an electrolyte abnormality which is co ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Willa Terry
32 years experience Pediatrics
Possible virus: Rosy red cheeks can mean that your son is hot, or cold, or have a case of atopic dermatitis (eczema) or he could even have a case of fifth’s disease, ... Read More
A 29-year-old female asked:
Dr. Marina Armendariz
26 years experience Pediatrics
Fall: If your baby passed out or had emesis( vomiting ) then go to er now. If there is excessive crying, more than 20 minutes without consoling then go to e ... Read More
5
5 thanks
A 24-year-old male asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Low T: Please see an endocrinologist. True testosterone deficiency is NOT common and lab values can easily be misinterpreted. Misdiagnosis and unecessary re ... Read More
A 37-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Not appropriate: Lucrin is not appropriate treatment for osteopenia. Vitamin D and calcium are fine. You need to engage in weight bearing exercises to improve bone hea ... Read More
A 43-year-old female asked:
Dr. Danica Schulte
A Verified Doctor answered
A US doctor answered Learn more
Likely: Yes, Prednisone can make you feel jittery and uncomfortable. Steroids have many unfavorable side effects. I would contact your doctor to let them kn ... Read More
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month